LGBT appt and other things

LGBT appt and other things

I woke up early this morning to see the LGBT doc. I was nervous about it. I got there and I had to have them change my name. I thought I had my insurance card on me and I didn’t. They had the right info though so didn’t need it, it was just my name that needed changing. I liked the doc. He answered my questions and said that because I had a history of bipolar, he needed to talk to my psychiatrist and therapist. He also said that it will be a few appointments before I get started on hormones. I already figured that. He said that testosterone might increase mania. He asked if he wanted to transfer my primary care there and I was hesitant. I told him I was on pain meds and he said he had no problem taking over. I am not happy with my current PCP so I took a chance and said okay. Now I got to let my PCP know he is fired.

I have an appt with the new doc in seven weeks, which is more than what my pain meds would be for another refill. I would have to keep my current PCP a little longer. I see him the week before the appt with the new doc so I will tell him I am planning on transferring then.

I have been in so much pain since I came home. Because I was up early, I have been trying to sleep but dammit, half my ankle and foot go berserk every time I lay down. The last time, the pain was so painful and indescribable, I just started crying. The pain then caused my shin muscles to cramp up. I needed to get the heat pack and of course my bladder forced me downstairs because it had to be emptied. My mother was in the bathroom so I had to go down another flight of stairs to use my sister’s bathroom. There was no way I could hold it long. When my bladder says it is time to go, it’s time to go.

I hope I am not up all night in pain. I am so tired of sleepless nights. I might try finishing the baseball book. I just don’t know if I have the brain power. I feel so foggy from being sleep deprived. I think tomorrow I am just going to rest. I am not going to do a damn thing. I’ll try and change my sheets Sunday. I might make the zucchini bread then too. I don’t know. I know that anything I do gives me pain. A member of my support group says I should walk when in severe pain. OK. That doesn’t help me.

When I came home, it was freezing in my room because it was windy out. I had tried to nap but the wind was so bad it was rattling the doors in my room, and they were closed! It was scaring me so I had to close the window. Now my room is hot again. My foot has now gone from indescribable pain to burning. I really don’t want to take the Neurontin because I think it causes dizziness the next day. I don’t know why it is causing this now as I have been taking it for years. I only took 600 mg last night. I usually take more.

One thing that stands out from the LGBT doc is that he asked me if I had any Narcan. It is a drug used to reverse the effects of opioid overdose. I told him I was never prescribed this med. He said he would as I could accidently overdose. Although I have often felt like taking a handful when my pain is bad, I don’t take more than I should. I take my two tabs every six hours or so follow by the strong pain pill if I need it a few hours later. I am very careful with my meds, all of them, not just the opioids I take. The only med I might take more of is the Neurontin. But I haven’t been doing that lately because my appetite is out of control the next day. I have also gained a lot of weight the past two months. I hate it. I feel so yucky. I hate myself for letting myself get so fat. I’ve been trying to cut back but there are days when I only eat one meal and then there are days where I am always hungry. I can’t win with these meds. The testosterone might cause weight gain too. I don’t know what I am going to do about that. It could just be more muscle than fat but in my mind, more weight just is an issue regardless. It’s not like I can go to a gym and workout. I would love to go back on a treadmill or even walk to the train station like I used to as either one is about 1 mile from my house. I really miss walking. If you are abled bodied, please don’t ever take walking for granted. You never know when it will be taken away from you.

any thoughts?

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s